On the linear complexity of Sidel'nikov sequences over nonprime fields
Brandstatter, Nina and Meidl, Wilfried (2008) On the linear complexity of Sidel'nikov sequences over nonprime fields. Journal of complexity, 24 (5-6). pp. 648-659. ISSN 0885-064X
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1016/j.jco.2008.04.002
We introduce a generalization of Sidel'nikov sequences for arbitrary finite fields. We show that several classes of Sidel'nikov sequences over arbitrary finite fields exhibit a large linear complexity. For Sidel'nikov sequences over F-8 we provide exact values for their linear complexity.
Available Versions of this Item
Repository Staff Only: item control page